Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
volcom3453

thinking about going off bactrim

Recommended Posts

hi i have been on bactrim since January and I think I should stop. For the most part it's been okay but a couple days (today being one) I have had terrible stomach pains and cramps. I'm worried that it's bad for me now and that I should stop. But I am also worried that my acne will return more with a vengeance.

I also use soluclenz bp and tazorac so would they keep it in line? Will I break out really badly? I'm nervous, please help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×